# SDR SWAA2017120718275

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 11,981 hours, 5,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG20783
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITON.  R&R SLIDE ASSEMBLY PER MT.
